# SDR CA060515007

- Difficulty date: May 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 6,495 hours
- Engine: Pwa JT15D5
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Broken
- Location: Acm
- Part time: 6,800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOTS REPORTED THAT THEY HEARED A HUM COMING FROMTHE A/C SYSTEM. THE ACM WAS INSPECTED AND FOUND ONE COMPRESSOR BLADE BROKEN OFF NEAR THE ROOT AND THE OTHER BLADES HAD LEADING EDGE DAMAGE.  (TC NR 20060515007)
